The Cauchy problem for Hartree-Fock time-dependent equations
Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 4, pp. 357-374.
@article{AIHPA_1992__56_4_357_0,
     author = {Zagatti, Sandro},
     title = {The {Cauchy} problem for {Hartree-Fock} time-dependent equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {357--374},
     publisher = {Gauthier-Villars},
     volume = {56},
     number = {4},
     year = {1992},
     zbl = {0763.35089},
     mrnumber = {1175475},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1992__56_4_357_0/}
}
TY  - JOUR
AU  - Zagatti, Sandro
TI  - The Cauchy problem for Hartree-Fock time-dependent equations
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
DA  - 1992///
SP  - 357
EP  - 374
VL  - 56
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1992__56_4_357_0/
UR  - https://zbmath.org/?q=an%3A0763.35089
UR  - https://www.ams.org/mathscinet-getitem?mr=1175475
LA  - en
ID  - AIHPA_1992__56_4_357_0
ER  - 
%0 Journal Article
%A Zagatti, Sandro
%T The Cauchy problem for Hartree-Fock time-dependent equations
%J Annales de l'I.H.P. Physique théorique
%D 1992
%P 357-374
%V 56
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1992__56_4_357_0
Zagatti, Sandro. The Cauchy problem for Hartree-Fock time-dependent equations. Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 4, pp. 357-374. http://archive.numdam.org/item/AIHPA_1992__56_4_357_0/

[1] J.P. Blaizot and G. Ripka, Quantum Theory of Finite Systems, ch. 9, M.I.T. Press. | MR

[2] J. Ginibre and G. Velo, On a Class of Nonlinear Schrödinger Equation I. The Cauchy Problem General Case, J. Funct. Anal., Vol. 32, 1979, pp. 1-32. | MR | Zbl

[3] J. Ginibre and G. Velo, On a Class of Nonlinear Schrödinger Equations with Nonlocal Interaction, Math. Z., Vol. 170, 1980, pp. 109-136. | MR | Zbl

[4] T. Kato Nonlinear Schrödinger Equations, Ann. Inst. H. Poincaré, Phys. Théor., Vol. 46, 1987, pp. 113-129. | Numdam | MR | Zbl

[5] T. Cazenave and F. Weissler, The Cauchy Problem for the Nonlinear Schrödinger Equation in H1, Man. math., Vol. 61, 1988, pp. 477-494. | MR | Zbl

[6] A. Bove, G. Da Prato and G. Fano, An existence Proof for the Hartree-Fock Time Dependent Problem with Bounded Two-Body Interaction, Comm. Math. Phys., Vol. 37, 1974, pp. 183-191. | MR | Zbl

[7] A. Bove, G. Da Prato and G. Fano, On Hartree-Fock Time Dependent Problem, Comm. Math. Phys., Vol. 49, 1976, pp. 25-33. | MR

[8] J.M. Chadam and R.T. Glassey, Global Existence of Solution to the Cauchy Problem for Time Dependent Hartree Equation, J. Math Phys., Vol. 16, 1975, pp. 1122-1130. | MR | Zbl

[9] J.M. Chadam, The Time Dependent Hartree-Fock Equations with Coulomb Two-Body Interaction, Commun. Math. Phys., Vol. 46, 1976, pp. 99-104. | MR | Zbl

[10] T. Cazenave and A. Haraux, Introduction aux problèmes d'évolution semilinéaires, Math. Appl., 1, Ellipses, Paris, 1990. | MR | Zbl

[11] T. Cazenave and F.B. Weissler, Some remarks on the Nonlinear Schrödinger equation in the critical case, in Nonlinear Semigroups, Partial Differential equation and Attractors, T. L. GILL and W. W. ZACHARY Eds., Lect. Notes Math., Vol. 1394, Springer, 1989, pp. 18-29. | MR | Zbl